MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. DianaTM Automated Drug Compounding System; System/device, pharmacy compounding

ICU Medical Costa Rica Ltd. DianaTM Automated Drug Compounding System; System/device, pharmacy compounding
Catalog Number CH5000
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
DianaTM Automated Drug Compounding System
Common Device Name
System/device, pharmacy compounding
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50045922
Report Number9615050-2026-00800
Device Sequence Number9481546
Product Code NEP
UDI-Device Identifier00840619054908
UDI-Public(01)00840619054908
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryAS
PMA/510(K) Number
unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH5000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown